I was diagnosed with hypo on jan 2017 when- I was pregnant back then had a complicated pregnancy and gave birth in July 2017, stillbirth. Nonetheless, after giving birth I felt great, physically- more energized, well rested.. And was taken off thyroid medicine, levo 25mcg.
Now in Jan 2018 I started feeling extremely fatigued, anxious, having hair loss, intolerance to heat, a skin rash( dry itchy patches around the neck, brain fog, slow speech, small bumps on face that look like mosquito bites.. So, they put me back on the medicine, same dose.
BUT, today July 13, 2018 I had an appointment with an endocrynologist.. I filled a survey in which I described my symptoms. And, the consultation resume with him taking me off the medicine. I mentioned to him that I suffer anxiety, and he mentioned a pituitary gland... Im googling all of these to see if it makes sense.
My question has to do with what comes first, is my anxiety triggering all these synptoms OR am I just experiencing the levothyroxine side effects. (Because in the visits summary it states that "he suspects I dont need levo", so maybe I was just taking medicine that my body doesnt need.
ANY HELP OR SUGGESTIONS ARE APPRECIATED.